Translator Disclaimer
2001 Exact completion and representation in Abelian categories
J. Rosický, E. M. Vitale
Homology Homotopy Appl. 3(3): 453-466 (2001).

Abstract

When the exact completion of a category with weak finite limits is a Maľcev category, it is possible to combine the universal property of the exact completion and the universal property of the coequalizer completion. We use this fact to explain Freyd's representation theorems in abelian and Frobenius categories.

Citation

Download Citation

J. Rosický. E. M. Vitale. "Exact completion and representation in Abelian categories." Homology Homotopy Appl. 3 (3) 453 - 466, 2001.

Information

Published: 2001
First available in Project Euclid: 13 February 2006

zbMATH: 0993.18001
MathSciNet: MR1875916

Rights: Copyright © 2001 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.3 • No. 3 • 2001
Back to Top